liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Analysis of randomized rounding for integer programs
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Institute for System Programming Russian Acad. Sci..
2004 (English)In: Discrete mathematics and applications, ISSN 0924-9265, Vol. 14, no 6Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 14, no 6
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-22695Local ID: 1990OAI: oai:DiVA.org:liu-22695DiVA: diva2:243008
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-12

Open Access in DiVA

No full text

Authority records BETA

Asratian, Armen

Search in DiVA

By author/editor
Asratian, Armen
By organisation
The Institute of TechnologyApplied Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 314 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf